Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can Mensuline Forte intake affect the menstruation cycle?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3054 Questions
Question
Hi , I have missed my period for this month by 10 days my due was on 10 th but had a sexual intercourse on 9 th Dec .... My fiance is suggesting me to use mensonil forte ...will this affect my future cycles ..... Please help
Wed, 23 May 2018 in Women's Health
 
 
Answered by Dr. Richa Agarwal 1 hour later
Brief Answer:
Yes,You Can Have it.

Detailed Answer:
Hello dear,
Thanks For Trusting hcm about your health care.
I have gone through your history and understand your concerns.
Yes,You Can Take these capsules ,they are not causing any side effects.
They will not cause any further problem.
Hope Found Useful, Feel free to ask more information.
Good Luck.
Regards
Above answer was peer-reviewed by
 
Follow-up: Can Mensuline Forte intake affect the menstruation cycle? 6 minutes later
Is there any possibility that I might be pregnant ..... And what will be the situation if I do not get my periods after taking this tablet .. I'm yet to take a pregnancy test do u refer one to be taken
 
 
Answered by Dr. Richa Agarwal 4 hours later
Brief Answer:
You can go for pregnancy test.

Detailed Answer:
Hello dear,
You Can go for urine pregnancy test to rule out pregnancy.
Before Taking this medicine.
Hope Found Useful.
Good Luck
Regards
Above answer was peer-reviewed by
 
Follow-up: Can Mensuline Forte intake affect the menstruation cycle? 20 hours later
My pregnancy test is negative and I have had 3 dose of the tablets , 2 per dose and awaiting my periods . Can you please let me know what will be the scene if I do not get my periods and it gets delayed again Can I take another dose of it ???....... Should I wait until the next cycle and what if I skip that tooo. .....please answer both my questions
 
 
Answered by Dr. Richa Agarwal 12 hours later
Brief Answer:
No you should not take it.

Detailed Answer:
Hello dear,
Sorry for the delay in my response.
You should not take second dose.
You should wait and watch for the same.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor